# SDR SWAA012454

- Difficulty date: August 22, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6507991
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND RH HORIZ STAB L/E PANEL RIB CRACKED AT STA 203.1.                          R&R RIB PER SRM.
